Israel Journal of Mathematics

, Volume 30, Issue 3, pp 193–206

If a finite extension of a Bernoulli shift has no finite rotation factors, it is Bernoulli

  • Daniel J. Rudolph
Article

DOI: 10.1007/BF02761070

Cite this article as:
Rudolph, D.J. Israel J. Math. (1978) 30: 193. doi:10.1007/BF02761070

Abstract

We show here that a finite extension of a Bernoulli shift either has a finite rotation factor or is Bernoulli. The proof lifts to this more general case the “nesting” technique we used previously to prove this for two point extensions.

Copyright information

© Hebrew University 1978

Authors and Affiliations

  • Daniel J. Rudolph
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations